# SDR SWIA200617113

- Difficulty date: July 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,538 hours, 25,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN AFT DRAG ANGLE ON PAX DOOR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE SECTION AND SPLICE ANGLES ON PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513 REV 'A'.
